Volume 20, Number 2

Articles in the Issue:

Review Article:
Elisabetta Santi and M. G. Cimoroni
On The Convergence Of Projector-Splines For The Numerical Evaluation Of Certain Two-Dimensional CPV Integrals
J. Comp. Math., 20 (2002), pp. 113-120. Abstract
pdf
Full Article

Hua Zhong Tang and Hua Mo Wu
On The Convergence Of Implicit Difference Schemes For Hyperbolic Conservation Laws
J. Comp. Math., 20 (2002), pp. 121-128. Abstract
pdf
Full Article

Qing Ping Deng and Xiao Ping Feng
Multigrid Methods For The Generalized Stokes Equations Based On Mixed Finite Element Methods
J. Comp. Math., 20 (2002), pp. 129-152. Abstract
pdf
Full Article

Dan Ping Yang
Least-Squares Mixed Finite Element Methods For Nonlinear Parabolic Problems
J. Comp. Math., 20 (2002), pp. 153-164. Abstract
pdf
Full Article

Qi Ya Hu and De Hao Yu
A Preconditioner For Coupling System Of Natural Boundary Element And Composite Grid Finite Element
J. Comp. Math., 20 (2002), pp. 165-174. Abstract
pdf
Full Article

Kai Li Xiang and R. M. Thmoas
Efficient Sixth Order P-Stable Methods With Minimal Local Truncation Error For y
J. Comp. Math., 20 (2002), pp. 175-184. Abstract
pdf
Full Article

Yi Fa Tang
Expansion Of Step-Transition Operator Of Multi-Step Method And Its Applications (I)
J. Comp. Math., 20 (2002), pp. 185-196. Abstract
pdf
Full Article

Ping Luo and Guo Ping Liang
Domain Decomposition Methods With Nonmatching Grids For The Unilateral Problem
J. Comp. Math., 20 (2002), pp. 197-206. Abstract
pdf
Full Article

Chuan Qing Gu and Gong Qing Zhu
Bivariate Lagrange-Type Vector Valued Rational Interpolants
J. Comp. Math., 20 (2002), pp. 207-216. Abstract
pdf
Full Article

Birama Sory Sidibe and Ming Zhu Liu
Asymptotic Stability For Gauss Methods For Neutral Delay Differential Equations
J. Comp. Math., 20 (2002), pp. 217-224. Abstract
pdf
Full Article